MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STARTER KIT, GLUCOSE, EVENCARE G2 1EA

Medline Industries, LP MEDLINE; STARTER KIT, GLUCOSE, EVENCARE G2 1EA
Catalog Number MPH1545
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported receiving a medline glucose evencare g2 that has low readings, with readings almost everyday below 20 or giving out err4 error, and one reading was 48 but the remaining were low.Medline received the evencare g2 blood glucose meter, the sample came with 2 aaa working batteries, and the sample was tested using evencare g2 glucose control solutions and the customer's evencare g2 blood glucose test strips by following the instructions for use.After testing, medline experienced no issues, the sample turned on and off as intended, and control solutions results were within range; the complaint was not confirmed.No root cause was identified, and no trends were identified for the specified material number and its corresponding defect type.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "her meter is not reading correctly giving low readings almost everyday below 20 or giving out err4 error.And 1 reading was 48 but the remaining were low.Voice states under 20.".

Brand Name
MEDLINE
Common Device Name
STARTER KIT, GLUCOSE, EVENCARE G2 1EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50883009
Report Number1417592-2026-49771
Device Sequence Number9799579
Product Code NBW
UDI-Device Identifier00884389102407
UDI-Public00884389102407
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K102037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH1545
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown